# SDR EE4Y2024090220808

- Difficulty date: September 2, 2024
- Submitted: September 2, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 38,011 hours, 25,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS PER ALLEGIANT WORK CARD 534143-01-3-001 , UPPER FUSELAGE FROM FR67/FR68 STGR23LH AFT ENTRY DOOR SILL WIHT DAMAGED ANCHOR NUT ,CORROSION AND BARE METAL AROUND FASTENER HEAD. THE UPPER FUSELAGE AT FR68-26MM AT LEVEL STGR 23LH L2 AFT ENTRY DOOR SILL IAW A320 SRM 53-41-14-300-001 PRINCIPLE 5. REMOVED AND INSTALLED ANCHOR NUT IAW A320 PMS 01-05-46 PARAG 3.5.2 AND 3.3.2 MAJOR CATEGORY CAT A. THIS REPAIR WAS DOCUMENTED UNDER COOPESA A1P213 ITEM 2-88.
